Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A generalization of the Auslander-Nagata
purity theorem

Author: Miriam Ruth Kantorovitz
Journal: Proc. Amer. Math. Soc. 127 (1999), 71-78
MSC (1991): Primary 13B15; Secondary 13B02
MathSciNet review: 1458881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $B \hookrightarrow A$ be a module finite extension of normal domains. We show that if $B \hookrightarrow A$ is unramified in codimension one and if $A$ has finite projective dimension over $B$, then $A$ is étale over $B$. Our proof makes use of P. Roberts' New Intersection Theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13B15, 13B02

Retrieve articles in all journals with MSC (1991): 13B15, 13B02

Additional Information

Miriam Ruth Kantorovitz
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, Illinois 61801

Keywords: Auslander-Nagata purity, unramified extension
Received by editor(s): October 17, 1996
Received by editor(s) in revised form: May 14, 1997
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1999 American Mathematical Society